# SDR AALA202302206845

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737823
- Aircraft serial: 44466
- Aircraft time: 6,339 hours, 2,325 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820161000001
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN #2 IN FORWARD GALLEY SMELLS OF BURNT PLASTIC WHEN IN USE. REMOVED AND REPLACED #2 OVEN PER AMM 25-32-03. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
